# SDR AALA202506236919

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 32,363 hours, 13,374 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switchpack
- Part number: 254A115013
- Condition: Failed
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARM LIGHT PRESENT IN RTO SETTING. REMOVE AND REPLACE LEFT-HAND AUTO THROTTLE SWITCH PACK. PER W/C #08L11276001. OPERATIONAL CHECK GOOD.
